# SDR EVCA20130722045

- Difficulty date: July 11, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N467AE
- Make and model: Bell 206L-4
- Aircraft serial: 52438
- Aircraft time: 154 hours, 415 cycles
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: R, B, O

## Discrepancy

PILOT STATED AFTER TURNING FINAL TO BASE, THE ACFT EXPERIENCED A PARTIAL ENGINE LOSS OF POWER (SIMILAR TO ROLLING THE ENGINE TO FLIGHT IDLE).  THE ACFT WAS APPROX 80 TO 100 FT ABOVE THE GROUND AT ABOUT 40 KTS.  THE PILOT MADE AN EMERGENCY LANDING WHICH RESULTED IN A HARD LANDING AND THE ACFT SUSTAINED MAJOR TAILBOOM DAMAGE.
